# SDR P5CA2019010900009

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,268 hours, 21,057 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108NBSP
- Part serial: 2217A
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPEAT ITEM - LT ENG ANTI-ICE VALVE EICAS MESSAGE FOLLOWED QRH. HAPPENED AFTER TURNING ANTI-ICE OFF LEVELED OFF ( REMOVED AND REPLACED LT ENG ANTI-ICE VALVE IAW AMM 30-21-03. INSTALLATION CHECKS OK  )
